Alert archive / California / Beach Hazards Statements in 2016
Beach Hazards Statement 18, NWS Los Angeles, CA
NWS Los Angeles, CA issued this beach hazards statement at May 30, 2016, 6:44 PM PDT for Los Angeles County, California. It took effect at May 31, 2016, 4:50 PM PDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- May 30, 2016, 6:44 PM PDT (01:44 UTC)
- In effect from
- May 31, 2016, 4:50 PM PDT
- Expired
- Jun 1, 2016, 12:27 AM PDT
- In force
- 8 hr
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 1.7 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1069 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
033 WHUS46 KLOX 310144 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 644 PM PDT MON MAY 30 2016 ...ELEVATED SURF AND STRONG RIP CURRENTS EXPECTED ACROSS SOUTH FACING BEACHES WEDNESDAY THROUGH THURSDAY EVENING... .A LONG PERIOD SOUTHERLY SWELL GENERATED FROM A STORM COMPLEX SOUTH OF THE EQUATOR WILL MOVE INTO THE COASTAL WATERS BY WEDNESDAY MORNING. A LONG PERIOD SWELL OF AROUND 4 FEET WILL BRING ELEVATED SURF AND DANGEROUS RIP CURRENT CONDITIONS...ESPECIALLY ACROSS SOUTH FACING BEACHES. CAZ041-087-310945- /O.NEW.KLOX.BH.S.0018.160601T1300Z-160603T0500Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA AND SANTA BARBARA ISLANDS- 644 PM PDT MON MAY 30 2016 ...BEACH HAZARDS STATEMENT IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A BEACH HAZARDS STATEMENT FOR STRONG RIP CURRENTS AND ELEVATED SURF...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY EVENING. * HAZARDS...SURF BUILDING FROM 4 TO 6 FEET WITH LOCAL SETS TO 7 FEET ACROSS SOUTH FACING BEACHES EARLY WEDNESDAY MORNING THEN SUBSIDING LATE THURSDAY EVENING INTO FRIDAY MORNING. THERE WILL ALSO BE STRONG RIP CURRENTS AND LONGSHORE CURRENTS. SOME BEACHES LIKELY AFFECTED WILL INCLUDE ZUMA BEACH...MALIBU...AND AROUND POINT MUGU. * IMPACTS...THERE IS AN INCREASED RISK OF OCEAN DROWNING. RIP CURRENTS CAN PULL SWIMMERS AND SURFERS OUT TO SEA. SNEAKER WAVES CAN SUDDENLY WASH PEOPLE OFF OF BEACHES AND ROCK JETTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE SHORE. && $$ KAPLAN/MUNROE
5 follow-up statements
107 WHUS46 KLOX 310236 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 736 PM PDT MON MAY 30 2016 ...ELEVATED SURF AND STRONG RIP CURRENTS EXPECTED ACROSS SOUTH FACING BEACHES WEDNESDAY THROUGH THURSDAY EVENING... .A LONG PERIOD SOUTHERLY SWELL GENERATED FROM A STORM COMPLEX SOUTH OF THE EQUATOR WILL MOVE INTO THE COASTAL WATERS BY WEDNESDAY MORNING. A LONG PERIOD SWELL OF AROUND 4 FEET WILL BRING ELEVATED SURF AND DANGEROUS RIP CURRENT CONDITIONS... ESPECIALLY ACROSS SOUTH FACING BEACHES. CAZ040-311045- /O.EXA.KLOX.BH.S.0018.160601T1300Z-160603T0500Z/ VENTURA COUNTY COAST- 736 PM PDT MON MAY 30 2016 ...BEACH HAZARDS STATEMENT IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A BEACH HAZARDS STATEMENT FOR ELEVATED HIGH SURF AND DANGEROUS RIP CURRENTS...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY EVENING. * HAZARDS...SURF BUILDING FROM 4 TO 6 FEET WITH LOCAL SETS TO 7 FEET ACROSS SOUTH FACING BEACHES EARLY WEDNESDAY MORNING THEN SUBSIDING LATE THURSDAY EVENING INTO FRIDAY MORNING. THERE WILL ALSO BE STRONG RIP CURRENTS AND LONGSHORE CURRENTS. POINT MUGU TO PORT HUENEME WILL LIKELY BE AFFECTED. * IMPACTS...THERE IS AN INCREASED RISK OF OCEAN DROWNING. RIP CURRENTS CAN PULL SWIMMERS AND SURFERS OUT TO SEA. SNEAKER WAVES CAN SUDDENLY WASH PEOPLE OFF OF BEACHES AND ROCK JETTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE SHORE. && $$ CAZ041-087-311045- /O.CON.KLOX.BH.S.0018.160601T1300Z-160603T0500Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA AND SANTA BARBARA ISLANDS- 736 PM PDT MON MAY 30 2016 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY EVENING... * HAZARDS...SURF BUILDING FROM 4 TO 6 FEET WITH LOCAL SETS TO 7 FEET ACROSS SOUTH FACING BEACHES EARLY WEDNESDAY MORNING THEN SUBSIDING LATE THURSDAY EVENING INTO FRIDAY MORNING. THERE WILL ALSO BE STRONG RIP CURRENTS AND LONGSHORE CURRENTS. SOME BEACHES LIKELY AFFECTED WILL INCLUDE ZUMA BEACH AND MALIBU. * IMPACTS...THERE IS AN INCREASED RISK OF OCEAN DROWNING. RIP CURRENTS CAN PULL SWIMMERS AND SURFERS OUT TO SEA. SNEAKER WAVES CAN SUDDENLY WASH PEOPLE OFF OF BEACHES AND ROCK JETTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE SHORE. && $$ KAPLAN/MUNROE
089 WHUS46 KLOX 311046 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 346 AM PDT TUE MAY 31 2016 ...ELEVATED SURF AND STRONG RIP CURRENTS EXPECTED ACROSS SOUTH FACING BEACHES WEDNESDAY THROUGH THURSDAY EVENING... .A LONG PERIOD SOUTHERLY SWELL GENERATED FROM A STORM COMPLEX SOUTH OF THE EQUATOR WILL MOVE INTO THE COASTAL WATERS BY WEDNESDAY MORNING. A LONG PERIOD SWELL OF AROUND 4 FEET WILL BRING ELEVATED SURF AND DANGEROUS RIP CURRENT CONDITIONS... ESPECIALLY ACROSS SOUTH FACING BEACHES. CAZ040-041-087-312100- /O.CON.KLOX.BH.S.0018.160601T1300Z-160603T0500Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA AND SANTA BARBARA ISLANDS- 346 AM PDT TUE MAY 31 2016 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY EVENING... * HAZARDS...SURF BUILDING FROM 4 TO 6 FEET WITH LOCAL SETS TO 7 FEET ACROSS SOUTH FACING BEACHES EARLY WEDNESDAY MORNING THEN SUBSIDING LATE THURSDAY EVENING INTO FRIDAY MORNING. THERE WILL ALSO BE STRONG RIP CURRENTS AND LONGSHORE CURRENTS. POINT MUGU TO PORT HUENEME WILL LIKELY BE AFFECTED. * IMPACTS...THERE IS AN INCREASED RISK OF OCEAN DROWNING. RIP CURRENTS CAN PULL SWIMMERS AND SURFERS OUT TO SEA. SNEAKER WAVES CAN SUDDENLY WASH PEOPLE OFF OF BEACHES AND ROCK JETTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE SHORE. && $$ CK/KJ
767 WHUS46 KLOX 312030 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 130 PM PDT TUE MAY 31 2016 ...ELEVATED SURF AND STRONG RIP CURRENTS EXPECTED ACROSS SOUTH FACING BEACHES WEDNESDAY THROUGH THURSDAY EVENING... .A LONG PERIOD SOUTHERLY SWELL GENERATED FROM A STORM COMPLEX SOUTH OF THE EQUATOR WILL MOVE INTO THE COASTAL WATERS BY WEDNESDAY MORNING. A LONG PERIOD SWELL OF AROUND 4 FEET WILL BRING ELEVATED SURF AND DANGEROUS RIP CURRENT CONDITIONS... ESPECIALLY ACROSS SOUTH FACING BEACHES. CAZ040-041-087-010430- /O.CON.KLOX.BH.S.0018.160601T1300Z-160603T0500Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA AND SANTA BARBARA ISLANDS- 130 PM PDT TUE MAY 31 2016 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY EVENING... * HAZARDS...SURF BUILDING FROM 4 TO 6 FEET WITH LOCAL SETS TO 7 FEET ACROSS SOUTH FACING BEACHES EARLY WEDNESDAY MORNING THEN SUBSIDING LATE THURSDAY EVENING INTO FRIDAY MORNING. THERE WILL ALSO BE STRONG RIP CURRENTS AND LONG SHORE CURRENTS. POINT MUGU TO PORT HUENEME WILL LIKELY BE AFFECTED. * IMPACTS...THERE IS AN INCREASED RISK OF OCEAN DROWNING. RIP CURRENTS CAN PULL SWIMMERS AND SURFERS OUT TO SEA. SNEAKER WAVES CAN SUDDENLY WASH PEOPLE OFF OF BEACHES AND ROCK JETTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE SHORE. && $$ SWEET
384 WHUS46 KLOX 312350 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 450 PM PDT TUE MAY 31 2016 ...STRONG RIP CURRENTS WITH ELEVATED SURF ACROSS SOUTH FACING BEACHES THROUGH THURSDAY EVENING... .A LONG PERIOD SOUTHERLY SWELL GENERATED FROM A STORM COMPLEX SOUTH OF THE EQUATOR HAS ARRIVED...RESULTING IN THE IMMEDIATE ISSUANCE OF THIS BEACH HAZARDS STATEMENT. STRONG RIP CURRENTS AND SNEAKER WAVES WILL BE LIKELY THROUGH THURSDAY EVENING...ALONG WITH POTENTIAL MINOR BEACH EROSION AND HARBOR WALKWAY FLOODING BY THURSDAY EVENING AS HIGH TIDES CONTINUE TO INCREASE. CAZ040-041-087-010800- /O.EXT.KLOX.BH.S.0018.160531T2350Z-160603T0500Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA AND SANTA BARBARA ISLANDS- 450 PM PDT TUE MAY 31 2016 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH THURSDAY EVENING... * HAZARDS...STRONG RIP CURRENTS AND LONG SHORE CURRENTS WILL BECOME WIDESPREAD AS A LONG PERIOD SOUTH SWELL BUILDS INTO THE COASTAL WATERS OF SOUTHERN CALIFORNIA. ELEVATED SURF OF 4 TO 6 FEET WILL BE COMMON ACROSS SOUTH FACING BEACHES THROUGH THURSDAY EVENING...WITH LOCAL SETS UP TO 8 FEET ACROSS EXPOSED BEACHES. BEACHES OF PARTICULAR CONCERN ARE FROM PORT HUENEME TO MALIBU AS WELL AS SANTA MONICA AND AREAS NEAR LONG BEACH. * TIDES...HIGH TIDES WILL BE INCREASING EACH EVENING...REACHING 6.5 FEET BY THURSDAY EVENING ACROSS LOS ANGELES AND VENTURA COUNTIES. * IMPACTS...THERE IS AN INCREASED RISK OF OCEAN DROWNING. RIP CURRENTS CAN PULL SWIMMERS AND SURFERS OUT TO SEA. SNEAKER WAVES CAN SUDDENLY WASH PEOPLE OFF OF BEACHES AND ROCK JETTIES. THE COMBINATION OF ELEVATED SURF AND HIGH TIDES COULD GENERATE MINOR BEACH EROSION AND MINOR FLOODING OF HARBOR WALKWAYS BY THURSDAY EVENING...POSSIBLY PERSISTING INTO FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE SHORE. && $$ GOMBERG/MUNROE
419 WHUS46 KLOX 010727 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1227 AM PDT WED JUN 1 2016 CAZ040-041-087-012200- /O.CAN.KLOX.BH.S.0018.000000T0000Z-160603T0500Z/ /O.NEW.KLOX.SU.Y.0023.160601T0727Z-160603T0500Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA AND SANTA BARBARA ISLANDS- 1227 AM PDT WED JUN 1 2016 ...HIGH SURF ADVISORY IN EFFECT UNTIL 10 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PDT THURSDAY. * SURF...4 TO 7 FEET WITH LOCAL SETS TO 9 FEET. * LOCATIONS...HIGHEST SURF ACROSS SOUTH FACING BEACHES. * TIDES...HIGH TIDES WILL BE INCREASING EACH EVENING...REACHING 6.5 FEET BY THURSDAY EVENING ACROSS LOS ANGELES AND VENTURA COUNTIES. * IMPACTS...THERE IS AN INCREASED RISK OF OCEAN DROWNING. RIP CURRENTS CAN PULL SWIMMERS AND SURFERS OUT TO SEA. SNEAKER WAVES CAN SUDDENLY WASH PEOPLE OFF OF BEACHES AND ROCK JETTIES. THE COMBINATION OF HIGH SURF AND HIGH TIDES COULD GENERATE MINOR BEACH EROSION AND MINOR FLOODING OF HARBOR WALKWAYS BY THURSDAY EVENING...POSSIBLY PERSISTING INTO FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF AND RIP CURRENTS WILL MAKE SWIMMING AND ROCK JETTIES DANGEROUS. REMEMBER...IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO SHORE UNTIL YOU ARE FREE OF THE POWERFUL CURRENT. ALWAYS SWIM NEAR A LIFEGUARD. && $$ RAT/DB
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this beach hazards statement went out at May 30, 5:51 PM PDT, 53 minutes earlier.
Area forecast discussion, May 30, 5:51 PM PDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 551 PM PDT MON MAY 30 2016 .SYNOPSIS... There will continue to be overnight and morning low clouds and fog, especially at the beaches through the period. A ridge will build in Tuesday through Thursday, bringing well above normal temperatures to the valleys and interior. Another cutoff low is expected by the weekend, lowering temperatures a few degrees. && .SHORT TERM...(TDY-WED) A few cumulus clouds are building over the Mountains and the Antelope Valley this afternoon as a trough of low pressure over Southern Arizona slowly exits the region. The main weather issue is the clouds hanging along the California coast. The latest visible satellite imagery shows stratus hanging tough along the coast this afternoon. KLAX AMDAR soundings indicates a marine layer depth around 3500 feet deep with a strong marine inversion above. The marine layer depth will thin as an Omega Block ridge of high pressure over the Eastern Pacific Ocean builds in through Thursday. By Tuesday morning, the marine layer will likely thin to around 1700 feet deep, then thin additionally on Wednesday and Thursday. With the ridge building in, the marine inversion will tighten through Thursday. May Gray into June Gloom will be the scenario. Marine layer stratus will continue to sock in the beaches throughout much of the week. Outside of the marine influence, the air mass will warm as subsiding air aloft creates compressional heating. Away from the coast, daytime temperatures will warm to well above normal levels by Wednesday. Overnight lows may only cool to the upper 60s and 70s in the foothills. Some locations in the Antelope Valley may hit the century mark, especially Wednesday and Thursday. .LONG TERM...(THU-SUN) After minimal marine layer stratus coverage on Friday morning, ridging aloft will slowly start to push east on Friday and allow for a trough of low pressure over the Central Pacific Ocean to brush the area. Increasing onshore flow should provide a cooling trend into late week along with a more developed and deeper marine layer. Showers and Thunderstorms cannot be ruled out across the area, especially for the Mountains and Desert and areas North of Point Conception where the best instability is progged to be by both the ECMWF and GEFS solutions. && .AVIATION... 31/0040z. At 0015Z at KLAX...the marine layer was about 2700 feet deep. The top of the marine inversion was near 4600 feet with a temperature of 23 degrees Celsius. Will continue with persistence forecast for the next 24 hours, except with onshore gradients trending weaker over the next 24 hours, there will be a 40 percent chance that cigs could scour out earlier across valleys with continued stratus lingering across most coastal areas through much of tomorrow. for areas n of Point Conception,expect LIFR/IFR conds through tomorrow morning. S of Point Conception, expecting mostly MVFR conds but 60 percent chance that some IFR cigs will develop overnight for some valley tafs. there is a chance for some llws near ksba for a few hours this evening. KLAX...There is moderate confidence in the 00Z TAF. MVFR to isolated IFR conditions are expected tonight into Tuesday morning. There is a 30 percent chance of marine clouds arriving plus or minus two hours from forecasted times. KBUR...There is low to moderate confidence in the 00Z TAF. The greatest uncertainty in this forecast is in regards to whether the marine clouds will make it into the airfield tonight. There is a 40 percent chance of VFR conditions through the night. && .MARINE...30/200 pM... Conditions will likely remain below advisory levels through at least Friday. The northwest swell across the coastal waters will diminish through the middle of the week. A long period south swell is expected to reach the coastal waters tomorrow then peak on Wednesday and Thursday before subsiding. The swells will likely remain below advisory criteria but there will be extra surging and currents along exposed south facing shores. && .LOX WATCHES/WARNINGS/ADVISORIES... CA...NONE. PZ...NONE. && PUBLIC...Hall AVIATION...CK MARINE...Sweet SYNOPSIS...Bartling weather.gov/losangeles
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 11:45 PM PDT | Small Craft Advisory | LOX | 9 hr |
Nearby
Beach Hazards Statements in California, 2016Every beach hazards statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.